Home » Publication » 27009

Dettaglio pubblicazione

2019, JOURNAL OF NUMBER THEORY, Pages 96-114 (volume: 195)

Double covers of Cartan modular curves (01a Articolo in rivista)

Dose V., Mercuri P., Stirpe C.

We present a strategy to obtain explicit equations for the modular double covers associated respectively to both a split and a non-split Cartan subgroup of GL2(Fp) with p prime. Then we apply it successfully to the level 13 case.
Gruppo di ricerca: Continuous Optimization
© Università degli Studi di Roma "La Sapienza" - Piazzale Aldo Moro 5, 00185 Roma